Posted by: boo | 2009-01-20


Thanks doc I have been for cbt it helped but my psych does not think I need to go for it again my appointment is on Thursday I shall ask him then. I started worrying about this syndrome because I have allergies skin to me precise because I do have slight eczema but to certain foods! and penicillin thats all now this guy got a reaction to a med and it so freaked me out I swear to god Ive always needed reassurance in my life no idea why. how do I stop worrying about this?I know I need to learn to overcome these things but I was doing fine for 4 years and for the past 3 months im just in anxiety mode more intense for the past 2 days since this occured!I want to switch from rivotril to xanor as it helped me in the past Im going to check with my doc just for this period whats your take on that?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Some of us do seem to more readily become allergic than others, but fortunately very severe reactions like Stevens-Johnson are still unlikely. I'll be very interested to hear what your own shrink, knowing you in some detail, suggests. I don't see any reason to expect Rivotril to be more helpful than Xanor --- it just seems to be surprisingly popular with some docs

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.